Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having indigestion, gastric problem after consuming istamet. Body itches quite often. Reason?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 103 Questions
Having indigestion and too much of gastric problem after consuming istamet. Also body itches quite often. Reasons for it?
Posted Sat, 18 May 2013 in Diabetes
Answered by Dr. Amit Rajput 17 minutes later

Thank you for posting on XXXXXXX

Indigestion is a known side effect of Istamet, which can be experienced by few diabetics who are consuming it.

You can do following things:

1) Stop it for couple of days and then start half tablet from third day onwards. If you tolerate it, increase the dose to 1 tablet again after 10-15 days

2) If you still experience issues with it, you can discuss it with you physician and opt for an alternate group of drug or insulin, depending on your sugar levels

Itching can be due to any of the tablets. There could be many causes for itching, other than tablets too. If you stop a certain tablet which causes it to disappear, chances are it could be due to that tablet. You must also point this out to your physician.

Hope I have answered your query. I will be available to answer your follow up queries, if any.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor